# SDR CALA9901383

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT CARGO DOOR AFT VERTICAL RIB LOWER END FITTING.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-1, 51-30-2, AND 51-30-5.
